MathSciNet Relay Station
MathSciNet bibliographic data
MR501133 (58 #18565) 58F05
Lichnerowicz, André Les variétés de Poisson et leurs algèbres de Lie associées. (French) J. Differential Geometry 12 (1977), no. 2, 253–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement